Irritable, zero sleep, depressed and wasn't before begun this med.
If you have only been on Venlafaxine 35mg for 2weeks can you just stop? Horrid side effects!?
- 29 Oct 2013 by Phyl58
- 29 Oct 2013
- depression, sleep disorders, venlafaxine, side effect, sleep
Added 29 Oct 2013:
Prescribed for insomnia and the side effects are worse than the problem.
Sounds like you need to talk to the prescribing doctor. It generally takes a few weeks for the side effects to subside and at least a month to reach maximum effectiveness. 35 mgs is a low dose though and two weeks is a relatively short period of time so the doc may want to try you on something else or encourage you to hang in there. You may fair better on a medication called Pristiq. It is an improved version of venlafaxine, less side effects and slow release. I have taken it for several years with great results.
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Venalafaxine makes me very sleepy and if I miss a day its terrible, should I consider changing meds?
Posted 16 Oct 2012 • 1 answer
Prescribed Venlalic XL 75mg from Venlafaxine 37.5mg will it have less side effects and will it help?
Posted 21 Oct 2012 • 1 answer
Posted 23 Jan 2013 • 1 answer
Posted 12 Jan 2015 • 3 answers
Posted 21 Mar 2016 • 1 answer